# SDR UALA2011061702977

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 34,495 hours, 14,026 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: C252430022
- Part serial: 7879
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B-SYSTEM HYD FAILURE, RTFL.  GREEN HYD SYS FLUID LOSS. HYD G RSVR LO LVL ECAM DISPLAYED. REPLACED PTU PER AMM. SUSPECT INTERNAL BY-PASSING CAUSING THE COLLECTOR TO OVERFLOW CAUSING LOSS OF GREEN SYSTEM HYDRAULIC FLUID. ALSO REPLACED NORMAL BRAKE SERVO VALVE PER AMM.
